# SDR COMA0360262

- Difficulty date: June 8, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 17,122 hours, 15,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 601R120448
- Condition: Cracked
- Location: L/E Slat
- Part time: 17,122 hours, 15,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL ASSEMBLY 630JL HAS A 3.0 INCH VERTICAL CRACK AT WS 190.0.  REMOVED RIGHT WING LEADING EDGE PANEL 630JL, FITTED AND INSTALLED NEW SERVICEABLE RIGHT WING LEADING EDGE ASSEMBLY IAW CRJ AMM 57-41-01-400-804.
